# SDR CALA9900072

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Bs 629
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE BATTERY CHARGER ASSEMBLY AND BATTERY FAILED SYSTEM FUNCTIONAL CHECK, PACK M1135, STA 629R (28 VDC PRESENT AT PIN 2 OF PLUG POWER SUPPLY).  REMOVED AND REPLACED TWO BATTERY PACKS.
